# SDR AALA20040247

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHTS AT ROWS 11 THROUGH 14 AND R2 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY/CHARGER ASSEMBLY FOR EMERGENCY LIGHTS AT ROWS 11 THROUGH 14 AND R2 DOOR EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
